# SDR AALA202011209030

- Difficulty date: November 5, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,513 hours, 7,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LOWER ANGLE AT AFT BULKHEAD AT STA 500I AND BL 0, MEASURING L=2.0 IN, W=2.5 IN, D=0.011 IN.  REPLACED LOWER ANGLE WITH NEW, IAW AARD 51-00-05-1.
